Jump to content
CrazyBoards.org

Recommended Posts

Well, here I've done it again. My doctor and I have tried to put me on a medication other than Celexa. So of course what happens except I feel really depressed and like I'm going to die. The worst thing is that not only do I get depressed, but I get very angry and it's hard for me to get along with others. I had a fight with my family over the holidays. When I'm off the medication I feel "out of control" and this makes me feel extremely horrible about myself. I am a nice person, but when I am off the medication I am just not myself. It's out of my control. The medication makes me "me" and without it I am someone else.

Why do I go off it? As I've said before, a life without an orgasm (for me, that's life with Celexa) also doesn't seem worth living in a way.

Please tell me that all hope is not lost and that I will feel better soon and that I'm not losing my mind.

Link to comment
Share on other sites

There is a lot of hope, and you will feel better soon.

So are you saying that Celexa works perfectly for you, except for the orgasm part? If that is the case, I would say it depends on how bad your issues are. It sounds like you need it and it works well for you. I hate to sound like a broken record because so many around here say this, but if you are truly nuts and a drug makes you not-nuts and sexless, it's way better than being nuts and able to have an orgasm. Are you in a relationship that's being affected by this? If not, even more reason to stick with it.

I take Lexapro and it has robbed me of most of my sexuality. But up until recently, it was working so well that I was willing to live with it. And I'm married.

I'm not unsympathetic at all, btw, I hope I'm not coming off that way. Have you tried adding all the possible sex-enhancing meds/supplements to Celexa? Wellbutrin? Buspar? Yohimbe (I think)? I would try to run through anything your doctor could come up with before switching meds. What med are you trying now?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...